# SDR TSAA2018082718012

- Difficulty date: August 18, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,301 hours, 51,265 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT BS 500D, STRINGER 2L  REPLACED THE STRINGER CLIP IAW SRM 51-40-02, REV 117 AND DWG 6JC22910, REV E.
